Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Positive recurrence of processes associated to crystal growth models.

Andjel, A. and Menshikov, M. V. and Sisko, V. (2006) 'Positive recurrence of processes associated to crystal growth models.', Annals of applied probability., 16 (3). pp. 1059-1085.

Abstract

We show that certain Markov jump processes associated to crystal growth models are positive recurrent when the parameters satisfy a rather natural condition.

Item Type:Article
Keywords:Positive recurrent, Markov chain, Invariant measure, Exponentially decaying tails.
Full text:(VoR) Version of Record
Download PDF
(238Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1214/105051606000000079
Record Created:01 May 2007
Last Modified:25 Sep 2017 11:09

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library